# SDR HEEA966450

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Alerter
- Part number: 54025100034
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALERT LIGHT ON UNIT AND ON ALL ALTIMETERS,  FLASHES ON THEN GOES OUT AT 1000 FEET BEFORE DESIRED ALTITUDE.   AT 750 FEET BEFORE DESIRED ALTITUDE LIGHTS COME ON AND FUNCTIONS NORMALLY.  UNIT CHECKED AT SEVERAL ALTITUDE SETTINGS IN CLIMB AND DESCENT AND FUNCTIONED THE SAME.
